# SDR SWAA2017080115318

- Difficulty date: July 18, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N700GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27835
- Aircraft time: 68,442 hours, 41,612 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EQUIPMENT COOLING EXHAUST DUCT OUTLET INTERNAL SKIN DOUBLER CORRODED BETWEEN BS 360 TO BS 380, BETWEEN STR 28L TO STR 28R.  REPAIRED SKIN IAW SRM & DWG.
